Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lostcitement

Will accutane cause scar or red mark?

Recommended Posts

I been on accutane 3 years ago, after ward i am all clear until now. I guess I need to on tane for a second try to cure my moderate acne.............did any one had initial breakout that make your scar and red mark more visible?

Link to comment
Share on other sites

I been on accutane 3 years ago, after ward i am all clear until now. I guess I need to on tane for a second try to cure my moderate acne.............did any one had initial breakout that make your scar and red mark more visible?

Absolutely.

Link to comment
Share on other sites

I been on accutane 3 years ago, after ward i am all clear until now. I guess I need to on tane for a second try to cure my moderate acne.............did any one had initial breakout that make your scar and red mark more visible?

what do u mean by absolutely

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×